# SDR VNAA2020090311102

- Difficulty date: August 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 13,186 hours, 11,935 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rod
- Condition: Disconnected
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN INSTALLED INCORRECTLY CAUSING INTERFERENCE WITH EMERGENCY EXIT.  CONDUCTED OPERATIONS CHECK ON EMERGENCY EXIT DOORS, FOUND RIGHT AFT HITTING BIN. FOUND ROD DISCONNECTED ON AFT END OF BIN 15. CONNECTED ROD IAW CRJ 900 AMM 25-23-01-000/400-801-A50. OPS CHECK OF ALL EMERGENCY EXIT DOORS CHECK GOOD IAW CRJ 900 AMM 52-21-00-710-801.
